# SDR USAA2013032500014

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 40,080 hours, 22,446 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misrouted
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, THE L1 DOOR SURVIVAL KIT LANYARD NOT ROUTED PROPERLY.  MAINTENANCE PROPERLY ROUTED L1 DOOR SURVIVAL KIT LANYARD IAW 52-11-31.
